# SDR CA980406036

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: AN820
- Condition: Scored
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ISOLATION MOUNT FOUND WITH DEEP SCORES AXIALLY AND RADIALLY.
